Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 10, Pages 573-589
http://dx.doi.org/10.1155/S1085337503210010

On the weak solution of a three-point boundary value problem for a class of parabolic equations with energy specification

1Department of Mathematics, The Larbi Ben M'hidi University Centre, Oum El Bouagui 04000, Algeria
2The Abdus Salam International Centre for Theoretical Physics, Strada Costiera 11, Trieste 34100, Italy

Received 3 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelfatah Bouziani, “On the weak solution of a three-point boundary value problem for a class of parabolic equations with energy specification,” Abstract and Applied Analysis, vol. 2003, no. 10, pp. 573-589, 2003. https://doi.org/10.1155/S1085337503210010.